# SDR MASA200601614

- Difficulty date: June 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 2,863 hours, 2,163 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5010 DFW - FLAP HALF SPEED MESSAGE.  MAINTENANCE COULD NOT DUPLICATE.  OPS CHECK GOOD.
